# SDR FDEA201503200994

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A5361237720001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER SERVICE PANEL CUT OUT LOWER AFT CORNER SKIN CORRODED ON INTERIOR SIDE.  REMOVED CORROSION IAW SRM 51-74-10 DIMENSIONS L 2.5", W 2.0" & D 0.095 NO ESTABLISHING   LIMITS IN SRM.  REMOVED STIFFENER IAW SRM 51-40-21.  LOCATED & DRILLED NEW STIFFENER PN A5361237720001 BATCH 0002758637 IAW SRM 51-40-44.  INSTALLED STIFFENER IAW SRM 51-40-21.
